# SDR FDEA201201190258

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTOM FWD, SCUFF PLATE NUTPLATE RETAINER HAS  A .5 IN CRACK AT FWD END. R & R RETAINER R-1 DOOR SILL AREA IAW FSRM 51-72-10 AND 51-40-21, PARA 5 AND 6.
